# SDR CA140211006

- Difficulty date: February 5, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: JLM813049
- Condition: Failed
- Location: Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON A REPORT DATED ON FEBRUARY 20TH, 2014, OPERATOR REPORTED THAT DURING THE TAKEOFF, ACFT HAD THROWN TREAD.  A PIECE OF TIRE WAS FOUND ON THE RUNWAY.  THE PILOT HAD INDICATION OF BRAKE TEMPERATURE MONITORING SYSTEM, BMTS, OF 9 WHEN THE ACFT REACHED THE V1 SPEED AND THE PILOT DECIDED TO CONTINUE THE TAKE OFF , HE DECIDED TO MAINTAIN THE LANDING GEARS DOWN FOR ONE ADDITIONAL MINUTE TO COOL THE BRAKES . THE FLIGHT CONTINUED NORMAL. AFTER THE LANDING, WHEN THE ACFT WAS TAXIING TO THE TERMINAL, THE CREW NOTICED THAT THE ACFT WAS DISPLACING TO THE RT SIDE, THE ACFT STOPPED AND THE MAINTENANCE PERSONNEL DISCOVERED THAT THE MLG NRS 3 AND 4 WERE BURST.
